uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A computer-assisted proof of the existence of traveling wave solutions to the scalar Euler equations with artificial viscosity
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2012 (English)In: NoDEA. Nonlinear differential equations and applications (Printed ed.), ISSN 1021-9722, E-ISSN 1420-9004, Vol. 19, 97-131 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 19, 97-131 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-154660DOI: 10.1007/s00030-011-0120-7ISI: 000299520600006OAI: oai:DiVA.org:uu-154660DiVA: diva2:421499
Funder
Swedish Research Council, 2005-3152
Available from: 2011-06-02 Created: 2011-06-08 Last updated: 2012-02-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Fogelklou, OswaldTucker, WarwickKreiss, Gunilla

Search in DiVA

By author/editor
Fogelklou, OswaldTucker, WarwickKreiss, Gunilla
By organisation
Analysis and Applied MathematicsDivision of Scientific ComputingNumerical Analysis
In the same journal
NoDEA. Nonlinear differential equations and applications (Printed ed.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 710 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf